Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Tiredness, vomiting, gas, heartburn. Taking pantoprazole, nutrolin-b, vomiting. Cure?

a few days back doctor prescribed me pantoprazole tablets and nutrolin b tablets as i was suffering from severe tiredness throughout the day. i told him the previous medical history of having vomiting at least once a month and having the problem of gas and heartburn .. but now by consuming these tablets i am suffering from countinuos vomiting.. age ;21 sex: female
Asked On : Tue, 8 Jan 2013
Answers:  2 Views:  94
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
pantoprazole and nutrolin b should not cause continuous vomiting. as far as your tiredness and heart burn is concerned , start tab. ilaprazole 10mg od. avoid spicy food. take light and frequent meals. do not consume too much of tea and soft or hard drinks. take a multivitamin pill on regular basis.
Answered: Tue, 8 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

General & Family Physician Dr. Mamun Kabir's  Response
thank you.
the problem of gas & heartburn may cause vomiting occasionally but not continuous if no complication developed.
the presenting problem of continuous vomiting is probably side effect of pantoprazole. stop the drug.
you may take domperidone 10 mg 8 hourly for stop vomiting.
Answered: Tue, 8 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor